On quantales of preradical Bland filters and differential preradical filters
We prove that the set of all Bland preradical filters over an arbitrary differential ring form a quantale with respect to meets where the role of multiplication is played by the usual Gabriel pro-duct of filters. A subset of a differential pretorsion theory is a subquantale of this quantale.
Saved in:
| Date: | 2007 |
|---|---|
| Main Author: | |
| Format: | Article |
| Language: | English |
| Published: |
Інститут прикладної математики і механіки НАН України
2007
|
| Series: | Algebra and Discrete Mathematics |
| Online Access: | https://nasplib.isofts.kiev.ua/handle/123456789/152386 |
| Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
| Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
| Cite this: | On quantales of preradical Bland filters and differential preradical filters / I. Melnyk // Algebra and Discrete Mathematics. — 2007. — Vol. 6, № 4. — С. 108–122. — Бібліогр.: 16 назв. — англ. |